MathSciNet Relay Station
MathSciNet bibliographic data
MR778130 14K15 (11G10)
Zarhin, Yu. G. A finiteness theorem for unpolarized abelian varieties over number fields with prescribed places of bad reduction. Invent. Math. 79 (1985), no. 2, 309–321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement